# SDR USAA960734

- Difficulty date: November 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N223US
- Make and model: Boeing 737201
- Aircraft serial: 21665
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 950
- Part time: 48,416 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING CX-6 CHECK VISUAL/EDDY CURRENT INSPECTION, FOUND 1.5 INCH CRACK AFT ENTRY DOOR CUT OUT FORWARD LOWER CORNER (STRINGER 17L, BS 950) FUSELAGE SKIN.  REMOVED CRACK AND INSTALLED REPAIR, REPAIRED PER SRM 53-30-3, FIG 24.  (M)
